# SDR SWAA2022031451447

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 54,583 hours, 32,024 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT.WING FWD BODY FAIRING STRAKELET SUPPORT FRAME CRACKED AT UPPER END. / REMOVED AND REPLACED RT.WING FWD BODY FAIRING STRAKELET SUPPORT FRAME PER SRM 51-40-02.
